# SDR SWIA202162855

- Difficulty date: November 26, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL600*
- Aircraft serial: 15162
- Aircraft time: 32,710 hours, 22,645 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHEN WE WERE ABOUT 1 HOUR OUT OF IAH THE FAS CALLED US AND SAID THERE WAS A VERY LOUD FLATTERING/RUMBLING NOISE FROM THE BACK RIGHT SIDE OF THE PLANE FROM ABOUT THE EXIT ROW BACK. MY FIRST OFFICER WENT BACK TO CHECK IT OUT AND SAID IT WAS EXTREMELY LOUD AND NOT NORMAL, SO I WENT BACK TO DO THE SAME AND HEARD THE SAME LOUD UNUSUAL RUMBLE. ON THE ARRIVAL IT WENT AWAY BUT WHEN WE WOULD BE BETWEEN 34-44% N1 IT WAS NOTICEABLE IN THE COCKPIT. FA ALSO ADVISED US ON THE GROUND AT IDLE IT WAS LOUD AGAIN.    (FLIGHT 3557 - FILED CLOSED)    PLEASE REFERENCE AML 790643 INSPECTION OF DUCTS AND ENGS PLEASE REFERENCE AML 791277  BORESCOPE INSPECTION PLEASE REFERENCE AML 793038 #2 FAN BLADE PIN CHANGES PLEASE REFERENCE AML 793039 R&R MAIN AND SLAVE VG ACTUATORS. PLEASE REFERENCE AML793488 #2 ENG FAN VIBE CHECK PLEASE  REFERENCE AML 792303 #EDP R&R PLEASE REFERENCE AML 79264 FOR #2 ENG IDG R&R PLEASE REFERENCE AML 792646 AIR TURBINE STARTER R&R PLEASE REFERENCE AML 792302 #2 ENG CHIP DETECTOR CHECK. SO AFTER ALL THESE COMPONENTS AFTER SEVERAL ENGS RUNS IN REF TO AMM 71-00-00. NO LOUD SOUNDS OR HIGH VIBES THAT ARE ABNORMAL. AIRCRAFT GOOD FOR SERVICE
